Pacific Journal of Mathematics

An arithmetic Poisson formula.

Bruce C. Berndt

Article information

Pacific J. Math., Volume 103, Number 2 (1982), 295-299.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 10H25
Secondary: 10A20 10G99


Berndt, Bruce C. An arithmetic Poisson formula. Pacific J. Math. 103 (1982), no. 2, 295--299.

Export citation


  • [1] R. Bellman, A Brief Introduction to Theta Functions, Holt, Rinehart and Winston, New York, 1961.
  • [2] B. C. Berndt, A new method in arithmeticalfunctionsand contourintegration, Canad. Math. Bull., 16 (1973), 381-388. 3 fPeriodic Bernoulli numbers, summation formulas and applications, Theory and Application of Special Functions,Richard A. Askey, ed., Academic Press, New- York, 1975, pp. 143-189.
  • [4] I. S. Gradshteyn and I. M. Ryzhik, Table of Integrals,Series, and Products, Academic Press, New York, 1965.
  • [5] P. V. Krishnaiah and R. Sita Rama Chandra Rao, On Berndtfs method in arithmeti- cal functionsand contour integration, Canad. Math. Bull., 22 (1979), 177-185.
  • [6] M. G. Vorono, Sur la developpement, a Vaide des functions cylindriaues, des sommes doubles Apm? + 2qmn + rn2), ou pm* + 2qmn + rn2 est une forme positive a coefficients entiers, Verhandlungendes dritten Internat, Math.-Kongr. Heidelberg, Teubner Leipzig, 1905, pp. 241-245.